$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 1




Alzheimer's

Posted By: Judy Clauss
Date: March 29, 1997 at 11:54:30

In Response To: sister w/Alzheimer's (Judy Clauss)

Dear Dr.D:
Thank you so much for your response! Per my message of 3/26 could her elevated MCH be caused by aglutination? Is there anything that can be done to improve it, or will the "membrane fluidizer" take care of that?

The drugs seem to be keeping her in a "zombie-like" state, will this still work even if she's on the drugs? Is it necessary for her to be on those drugs, or are there "natural" substitutes, (like the B complex?) I'm afraid the drugs will worsen her condition because they keep her from moving, and type O's need exercise to keep them from getting depressed, (the very thing they're giving her the Buspar for?) Also, I'm afraid the drugs will keep us from seeing the full affect of the natural remedies. Any advice will be greatly appreciated. Thanks again, Judy
Judy Fudala Clauss ngnd65c@prodigy.com




Messages in This Thread

  • sister w/Alzheimer's
    Judy Clauss -- Saturday, 29 March 1997, at 11:54 a.m.
    • Alzheimer's
      Judy Clauss -- Saturday, 29 March 1997, at 11:54 a.m.

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved